# SDR DALA2021080204343

- Difficulty date: July 29, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 75,139 hours, 28,715 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strap
- Condition: Damaged
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 695 L4 DOOR STRAP JUST ABOVE #9 AT STA 1640 HAS A DEEP NICK IN THE METAL FROM LAB RUBBING ON IT. CORRECTIVE ACTION: REMOVED DAMAGE AND REPAIRED L-4 DOOR STRAP JUST ABOVE #9 @ STA 1640 IAW ERA 593050-14 REV ORIGINAL. (1892645)
